MathSciNet Relay Station
MathSciNet bibliographic data
MR1108773 (92i:65086) 65F35 (60F99 68Q25)
Szarek, Stanisław J. Condition numbers of random matrices. J. Complexity 7 (1991), no. 2, 131–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement